# SDR SWAA2020052676187

- Difficulty date: May 8, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 26,697 hours, 11,892 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A8126Y38
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT Z-ANGLE SEGMENT CORROSION AT BS492.4-500A; RBL24; WL156 MULTIPLE LOCATIONS MARKED / EVALUATED CORROSION ORIGINAL THICKNESS .032' 100% MATERIAL LOSS OUT OF LIMITS IAW SRM 53-30-15-1A-1. REMOVED AND REPLACED SHIELD STA 492.4 TO 500A P/N 143A8126Y38 IAW SRM 51-40-02-0G-0 AND BOEING DRAWING 143A0080 REV- RESTORED CORROSION INHIBITING COMPOUND IAW AMM 51-21-91-620-802 ATAG HY0525 PN143A8126Y38.
